Skip to main content

Some spectral properties of the canonical solution operator to dbar on weighted Fock spaces

Constantin, Olivia, Ortega-Cerda, Joaquim (2011) Some spectral properties of the canonical solution operator to dbar on weighted Fock spaces. Journal of Mathematical Analysis and Applications, 377 (1). pp. 353-361. ISSN 0022-247X. (doi:10.1016/j.jmaa.2010.10.074) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31259)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided.
Official URL:
http://dx.doi.org/10.1016/j.jmaa.2010.10.074

Abstract

We characterize the Schatten class membership of the canonical solution operator to acting on L2(e?2?), where ? is a subharmonic function with ?? a doubling measure. The obtained characterization is in terms of ??. As part of our approach, we study Hankel operators with anti-analytic symbols acting on the corresponding Fock space of entire functions in L2(e?2?).

Item Type: Article
DOI/Identification number: 10.1016/j.jmaa.2010.10.074
Uncontrolled keywords: Schatten classes
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Olivia Constantin
Date Deposited: 04 Oct 2012 11:42 UTC
Last Modified: 16 Nov 2021 10:09 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/31259 (The current URI for this page, for reference purposes)

University of Kent Author Information

Constantin, Olivia.

Creator's ORCID:
CReDIT Contributor Roles:
  • Depositors only (login required):

Total unique views for this document in KAR since July 2020. For more details click on the image.